Author = Leonid A Kurdachenko
Number of Articles: 4
1. On some generalization of the malnormal subgroups

Articles in Press, Corrected Proof, Available Online from 09 December 2018

10.22108/ijgt.2018.112124.1487

Leonid A Kurdachenko; Nikolai Semko; Igor Subbotin


2. Groups with numerical restrictions on minimal generating sets

Articles in Press, Corrected Proof, Available Online from 01 February 2019

10.22108/ijgt.2019.115131.1526

Leonid A Kurdachenko; Patrizia Longobardi; Mercede Maj


3. The theorems of Schur and Baer: a survey

Volume 4, Issue 1, March 2015, Pages 21-32

10.22108/ijgt.2015.7376

Martyn Dixon; Leonid Kurdachenko; Aleksander Pypka


4. Linear analogues of theorems of Schur, Baer and Hall

Volume 2, Issue 1, March 2013, Pages 79-89

10.22108/ijgt.2013.2441

Martyn Dixon; Leonid Kurdachenko; Javier Javier